# SDR A6WA201240202

- Difficulty date: February 17, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 31,087 hours, 27,848 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT BACK REST PANEL FOUND TO BE CRACKED "UNDER METAL SHROUD".  REMOVED CO-PILOT BACKREST PANEL AND INSTALLED SERVICEABLE BACKREST PANEL PN 1B3003-5R IAW SRM 51-42-13.
